# SDR DXTA200601580

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,558 hours, 8,485 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Hose
- Condition: Kinked
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STANDBY AIRSPEED INDICATOR FAILED TO DISPLAY AIRSPEED DURING TAKEOFF ROLL, FOUND AIRSPEED FLEXIBLE HOSE KINKED ON THE STANDBY AIRSPEED/ALTIMETER.  ROUTED HOSE IN A PROPER ORIENTATION TO AVOID KINKS.  PERFORMED THE AIRSPEED CALIBRATION FOR THE STANDBY AIRSPEED/ALTIMETER IAW THE CESSNA 560 MAINTENANCE MANUAL 34-11-25.  CHECKS GOOD.
